Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

Novel Hermite-Hadamard type integral inequalities for twice differentiable functions by weighted integrals

Juan E. Nápoles Valdés, Çetin Yıldız

FILOMAT Cilt 39 · Sayı 3 · ss. 1019–1032 · 01.01.2025
DOI ile aç

Özet

For convex, s−convex and h−convex functions, the Hermite-Hadamard inequality is already well known in the theory of inequalities. In this regard, this work presents new inequalities associated with the weighted integrals for (h, m)-convex modified functions by utilizing a different technique. These novel inequalities are also obtained by means of Power-mean, Young, and Hölder inequalities.

Anahtar kelimeler

generalized calculus Integral inequalities weighted integral operators

Atıf için künye

Nápoles Valdés, J. E., & Yıldız, Ç. (2025). Novel Hermite-Hadamard type integral inequalities for twice differentiable functions by weighted integrals. FILOMAT, 39(3), 1019–1032. https://doi.org/10.2298/fil2503019n

BibTeX
@article{napolesvaldes2025-146729,
  author = {Nápoles Valdés, Juan E. and Yıldız, Çetin},
  title = {Novel Hermite-Hadamard type integral inequalities for twice differentiable functions by weighted integrals},
  journal = {FILOMAT},
  year = {2025},
  volume = {39},
  number = {3},
  pages = {1019--1032},
  issn = {0354-5180},
  doi = {10.2298/fil2503019n},
  url = {https://akademik.atauni.edu.tr/yayinlar/146729-novel-hermite-hadamard-type-integral-inequalities-for-twice-differentiable}
}